# SDR DALA2023121910420

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 80,194 hours, 31,405 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 L2 DOOR (L CTR ENTRY DOOR) SLIDE ARMED LIGHT IS ILLUMINATED WITH DOOR OPEN. CORRECTIVE ACTION: ACTUATED DOOR ARMED HANDLE NUMEROUS TIMES - L2 DOOR SLIDE LIGHT OPS NORMAL PER AMM 25-66. (5526766)
